# SDR 03FDEA01196

- Difficulty date: August 1, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 37,845 hours, 26,306 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894120
- Part serial: 4810
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE FIRE LIGHT (DASHBOARD AND FIRE HANDLE) NUMBER 1 ENGINE ILLUMINATED   MOMENTARILY INFLIGHT ON APPROACH (APPROX 11,000FT AND 300K), ACCOMPANIED BY FIRE BELL.  LIGHT AND BELL WENT OUT, FIRE TEST CHECK OK, ALL ENGINE INDICATIONS NORMAL.  APPROXIMATELY 3 MINUTES LATER, NR 1 FIRE LIGHT AND BELL CAME ON AGAIN AND WENT OFF BY ITSELF IN ONE SECOND, FIRE TESTED OK AGAIN, ALL INDICATIONS NORMAL.  REMOVED AND REPLACED NR 1 ENGINE FIRE DETECTION ELEMENT PER AMM 26-11-012-01.  TESTED FIRE DETECTION SYSTEM PER AMM 26-11-001-0, NO FAULTS NOTED.  SYSTEM OPS CKS NORMAL.
